Transdermal drug delivery systems are increasingly popular, yet few data exist regarding medical outcomes after exposures. Using data collected through a Regional Poison Information System, this retrospective study identified 61 cases of transdermal drug delivery system exposures reported over a recent 5-year period. Exposure routes included dermal (48 patients), oral (10 patients), combined oral and dermal (one patient), parenteral use of gel residue (one patient), and combined oral and parenteral (one patient). Forty-four exposures (72%) were managed by home telephone consultation only. Eleven of 17 patients (18%) evaluated in health care facilities were admitted, including eight (13%) to intensive care units. Hospital admission correlated statistically with clonidine and fentanyl exposures, oral exposures, and drug abuse. Clonidine exposure also correlated statistically with intensive care admission. One fatality was recorded, and all other patients recovered uneventfully. Transdermal drug delivery system exposures are infrequently reported to our regional poison information center but are associated with a significant hospital use and admission rate.